# SDR UPS07851067

- Difficulty date: October 11, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,894 hours, 27,384 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 L33R SPLICE FITTING AT STA 1040-1060 IS CRACKED.  REMOVED AND REPLACED LONGERON SPLICE FITTING AT STA 1040-1060 L33R IAW SRM 51-1-20D, AND SRM 51-03-02.
